# SDR USAA2010112392655

- Difficulty date: November 17, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 56,535 hours, 37,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT AFT ENTRY DOOR UPPER HINGE CUTOUT AT BS 947, S11L.  REPAIRED FUSELAGE SKIN AT AFT ENTRY DOOR UPPER HINGE CUTOUT AT BS 947, S11L IAW EA 102339.
